# SDR MASA2021092300248

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 42,591 hours, 33,593 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE HIGH OIL TEMP. CREW REPORTED THAT DURING DECENT THE OIL TEMP CLIMBED. THEY TROTTLED BACK TO IDLE AND TEMP INITIALLY DECREASED THEN STARTED TO CLIMB AGAIN TO 205C. THEY FOLLOWED THE QRH AND SHUT DOWN THE ENGINE. NO OTHER ABNORMAL ENGINE INDICATIONS, OIL PRESSURE WAS NORMAL OIL QUANTITY WAS 65 PERCENT. MX IS CURRENTLY TROUBLE SHOOTING THE FAULT.
